# SDR CA121022008

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

(CAN) ON A SORT FLIGHT, AFTER LEVELING OFF AT FL 045, THE OIL PRESSURE STARTED TO FLUCTUATE AND THE CREW NOTED AN OIL LEAK WHICH APPEARED TO ORIGINATE FROM THE ENGINE. THE ACFT PROCEEDED TO DESTINATION WHERE DURING SHORT FINAL, THE PROPELLER WENT INTO AN UNCOMMANDED FEATHER.  THE ENGINE WAS SHUTDOWN AND THE ACFT LANDED DURING WHICH IT ROLLED THE FULL LENGTH OF THE RUNWAY AND EXITED THE DEPARTURE END. THE CREW MANAGED TO STOP THE ACFT BY MAKING A SHARP TURN TO AVOID LEAVING AIRPORT BOUNDARY LIMITS.   A FIRE ERUPTED IN THE MAIN GEAR BRAKES DUE TO OVERHEATING BUT THE ACFT WAS OTHERWISE UNDAMAGED.
